# SDR 07FDEA02338

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BALL MAT AREA CRACK 4" LONG AND SEVERE CORROSION WITH EXFOLIATION ON SEAT TRACK.  REPAIRED AREA IAW SRM 53-70-00 FIG 1 VOL 1 7 SRM 53-60-00 FIG 2-11 VOL 1.
